IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An invariant for almost-closed manifolds


Author: David L. Frank
Journal: Bull. Amer. Math. Soc. 74 (1968), 562-567
DOI: https://doi.org/10.1090/S0002-9904-1968-12010-5
MathSciNet review: 0222906
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, On the groups J(x). IV, Topology 5 (1966), 21-71. MR 198470
  • 2. D. Frank, The piecewise linear J-homomorphism and the smoothing problem, Notices Amer. Math. Soc. 13 (1966), 848.
  • 3. D. Frank, Reducible Thom complexes and the smoothing problem, Ph. D. Thesis, University of California, Berkeley, Calif., 1967.
  • 4. I. M. James, Spaces associated with Stiefel manifolds, Proc. London Math. Soc. 9 (1959), 115-140. MR 102810
  • 5. M. Kervaire and J. Millnor, Groups of homotopy spheres, Ann. of Math. 77 (1963), 504-537. MR 148075
  • 6. M Mahowald, On the order of the image of J, Topology 6 (1967), 371-378. MR 212798
  • 7. J Milnor, Differential structures on spheres, Amer. J. Math. 81 (1959), 962-972. MR 110107
  • 8. D. Sullivan, Triangulating homotopy equivalences, mimeo. notes, Warwick, 1966.
  • 9. H. Toda, Composition methods in homotopy groups of spheres, Ann. of Math. Studies 49 (1962). MR 143217


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12010-5

American Mathematical Society